Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Nervous Celexa Newcomer

Posted by John on May 31, 1999, at 8:50:05

In reply to Re: Nervous Celexa Newcomer, posted by Tomjay on May 30, 1999, at 8:21:31

> I'm also a believer. I started taking Celexa around Feb. for depression related to my ADD. At first, I had sleepiness and naseua on 20 mgs, but those symptoms subsided within a couple of weeks. I was also yawning compulsively even when not sleepy, a sideeffect I've heard described by others since. I'm now taking 40 mgs without any side effects at all. No weight gain (lost a few, but part of that is havng the capability to watch what I eat). It's made a subtle but definite impact on my frame of mind. Good luck!

Jen, I agree (from experience) with previous replies here, that you should start low and slow. Break the pill in half. Stay there for a week or two, then move up. It is not like a street drug where you will feel a noticeable high or anything, it works slowly over time to readjust your brain chemistry to behave normally. But as you know the side effects are immediately noticed. It's kind of the opposite of getting drunk...when you drink you feel good right away but then get a longer time of feeling real bad. With Celexa or any medicine for depression, expect the hangover first, and then the good results come after the hangover's over. At some point you will notice side effects are so minimal you don't notice them much anymore. It might even seem like you're taking a sugar pill. I was on Paxil for a year and it was like that. I was stupid and figured, "Hey, I feel fine, this pill isn't doing anything, I can't feel any effects any more, I'm cured", and I stopped taking it. Then the depression came back with a vengence, and a re-trial of Paxil didn't work as it did the first time, and now I stuck in a terrible mode of trying to get back to normal again. Bottom line...start low and slow, be patient, the side effects do wear off mostly or completely, and if/when you feel good again...DON'T MESS WITH IT, STAY THERE! John.




Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:John thread:6729